# SDR SIMA20250424001

- Difficulty date: April 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LWR SEAL RETAINER HAS MULTIPLE AREAS OF CORROSION (MAJOR REPAIR) (LEVEL 2 CORROSION) RAR FWD CARGO CUT OUT LOWER SEAL RETAINER IAW EMB 170 SRM 51-40-08
